Beechams Flu-Plus Caplets - 16 Caplets

£3.49
16 | £0.22 per 1
2574403

Relief from the major cold, flu and chill symptoms.
See details below, always read the label
Suitable for:
Adults and children over the age of 12
Active ingredients: Paracetamol, Caffeine, Phenylephrine Hydrochloride

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Stock coming soon

We're sorry, this product is temporarily out of stock. Most products are back in stock within two weeks so please keep checking back.

Check store stock

Collect 12 Boots Advantage Card points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery.

Beechams Flu-Plus Caplets provide rapid and effective relief from the major cold, flu and chill symptoms in a convenient easy to swallow caplet. Take at the first sign of flu or a severe cold for rapid relief from:

  • Fever  
  • Headache  
  • Aches  
  • Blocked nose  
  • Sore throat pain  
  • Painful sinuses  
  • Shivers  
  • Fatigue

Suitable for

Adults and children over the age of 12.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

PLEASE READ THE ENCLOSED LEAFLET CAREFULLY BEFORE TAKING THIS MEDICINE.

Adults and children aged 12 years and over: 2 caplets to be taken every four to six hours as necessary.

Do not take more than 8 caplets in 24 hours.

Do not give to children under 12 years of age.

Hazards and Cautions

CONTAINS PARACETAMOL.

DO NOT EXCEED THE STATED DOSE.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

DO NOT TAKE:

  • With any other flu, cold or decongestant products.
  • Do not take with any other paracetamol-containing products.

CONSULT YOUR DOCTOR:

  • Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
  • If symptoms persist consult your doctor.

Store below 25ºC in a dry place.

KEEP ALL MEDICINES SAFELY AWAY FROM CHILDREN.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol, Caffeine, Phenylephrine Hydrochloride

Ingredients

Active ingredients: Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 5mg

Also contains: potassium sorbate (E202) and colour sunset yellow (E110).

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.